# SDR CALA2025052704965

- Difficulty date: May 22, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 115,280 hours, 23,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 140N2006261
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE AREA STA 1420 SHEAR TIE BETWEEN STR 28 AND 29 L/H REQUIRES REMOVAL FOR FOM.   REMOVED AND REPLACED AFT CARGO BILGE AREA SHEAR TIE BETWEEN STR 28 AND 29 L/H STA 1420 IAW B757 SRM 51-40-02-0G-0 AND BOEING DRW 146N1012 REV C (FABRICATED SHEAR TIE CARD# 9286589)
